| Catalog Number |
0703320015 |
| Medical Device Problem Codes |
Melted (1385); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow-up report will be filed once the quality investigation is complete.Awaiting device return.
Event or Problem Description
It was reported that during a procedure, the e-sep pencil tip melted.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.